Log in to post a reply
Jul 3, 2020 10:34AM
There has been a different turn of events since I fractured my ankle (fibula) and stopped taking Tamoxifen about April 20. My intention was to resume taking it once my fracture healed.
I felt better than I have felt in a long time being off of this medication, however, about June 28, I did notice some cramping, then off and on tension type headache, like I used to get when I had my period, then vaginal bleeding, medium, has been off and on since. I had started taking the Tamoxifen but Oncologist told me to stop until we find out what is going on. I had only taken it for two days so I don't know what impact this had as the bleeding had just started. I have informed my gynecologist of what has transpired and she wants to do a TV ultrasound and endometrial biopsy but the soonest that she can see me is July 27, I took the appointment and if bleeding gets very heavy I will have to go to ER.
Has anyone had this happen when stopping Tamoxifen? My MO says that this should not have happened.
Meanwhile, my ankle is still not completely healed, orthopedic dr says it is 50% healed, so still in a brace but last radiology report says that sclerosis is forming at fracture and worrisome for a nonunion to occur!
Things were going too good for me for the past couple of years, but this has been a downward spiral.
Now, I don't even know if I can or should try Arimidex again because of my broken bone taking so long to heal, this worries me.
Also worried about whether this is a side effect of Tamoxifen. Will see MO July 13, have alot to discuss.
10/17/2016, DCIS/IDC, Left, <1cm, Stage IB, Grade 1, ER+/PR+, HER2-
10/28/2016 Lumpectomy: Left
12/14/2016 Whole-breast: Breast
Arimidex (anastrozole), Tamoxifen pills (Nolvadex, Apo-Tamox, Tamofen, Tamone)